drug interaction thread

Discussion in 'Steroid Forum' started by Zyzż_, Jun 16, 2017.

  1. Zyzż_

    Zyzż_ Member

    can run nolvadex an caber simultaneously? an I thought I'd make this topic not just for me but for anyone wanting to know from expierence from others what is ok an not ok to mix
     
  2. ebkallday

    ebkallday Member AnabolicLab.com Supporter

    I did back when I ran dbols and tren. Never had an issue.
     
    Zyzż_ likes this.
  3. Zyzż_

    Zyzż_ Member

    ebkallday likes this.
  4. Test_Subject

    Test_Subject Member

    If you run nolva and tren together you will get AIDS.
     
  5. anfee

    anfee Member

    god damnit that was funny. my wife is currently asking me "What is so funny on the computer??? Are you looking up 'weird' things in the interwebz?"
     
    Test_Subject likes this.
  6. brutus79

    brutus79 Member

    I am not aware of any interactions between the drug that is useful and the one that isnt... I just can never figure out why someone would ever take caber.
     
  7. penche

    penche Member

    Think cuz they like to roll down the window and chunk $20's in the wind
     
    ebkallday likes this.
  8. ebkallday

    ebkallday Member AnabolicLab.com Supporter

    Lol... more like 2 c-notes! I used caber once,until research proved it's all about e2 control.
     
    penche likes this.
  9. penche

    penche Member

    Looking good Ebk glad to see you around my brotha! Hope you're doing well!
     
    Oregongearhead and ebkallday like this.
  10. ebkallday

    ebkallday Member AnabolicLab.com Supporter

    Thanks brother!! Doing great. Happy Summer...
     
    penche likes this.
  11. Zyzż_

    Zyzż_ Member

    thank you @brutus79 i appreciate ur input 100 & im trying to remove this hard nickel sized lump under my left nipple (which I think I got from deca NPP & dbol when I mixed them) and it's been here for a while even after cycle an I'm trying to get my nipple back to normal so I've been nolvadex for two weeks so far running 40/30/20/20 and I'm going to keep running 20mg of nolvadex until I run out an waiting for caber so I can take that with the nolvadex to see if it helps with this problem tbh
     
  12. brutus79

    brutus79 Member

    A dopamine agonist will not change anything except maybe add some unwanted sides. Estrogen dependant tissue depends on..... Estrogen! Starve it out. Plenty of studies show nolvadex reducing non fibrous gyno. Run it at 40 a day for 6-8 weeks. If you are cycling use an ai to manage the estrogen in your blood... the serm will cap the receptor, but in a cycling situation you risk problems letting the e2 climb in your body. If you are not running gear nolva at 40 qd for two months will kill whatever can be killed.

    What is your e2 at? Tt? What are you running? Dbol Is evil stuff when it comes to titties.

    Caber became the stuff of bro legend when a group of idiots drew a conclusion that leaky nipples were caused by prolactin since a rise in prolactin in women causes lactation, and that caber reduced prolactin levels so it must cure leaking nipples. People who know what they are talking about conclude e2 dependant tissue depends on e2, and sky high prolactin does nothing to breasts in males. Absolutely nothing beyond potential sexual dysfunction in pituitary tumor situations that has prolactin levels in the high 500+ levels.
     
    Zyzż_, Dr JIM and gr8whitetrukker like this.
  13. gr8whitetrukker

    gr8whitetrukker Member AnabolicLab.com Supporter

    Thats been my experience.
    And everything else you said, its all true
     
    Zyzż_ likes this.
  14. brutus79

    brutus79 Member

    My phone auto correct changed dbol to evil. True story. Screenshot_20170619-191112.png
     
    gr8whitetrukker and Kinetic like this.
  15. Dr JIM

    Dr JIM Member

    Let's look at this post in more detail

    1) Since the OP was cycling two AAS that MAY raise E-2 levels....

    2) A careful inspection revealed a "lump" which was immediately DXD as GCM ...

    3) ... yet the "lump" persisted after the cause was discontinued ...

    4) and in spite of appropriate therapy, why how can that be ???

    ====== ENTER BRO-SCIENCE ==== It's a Gaber deficiency bro :)

    5) rather than obtaining an ULTRASOUND and perhaps an E-2 level to confirm or refute the initial DX of GCM.... lets try ANYTHING illogical like "Gaber" ....

    (Oh I would suggest a PRL level but yours will be NORMAL like every other mate before you)
     
    Last edited: Jun 19, 2017
    Zyzż_ and gr8whitetrukker like this.
  16. Dr JIM

    Dr JIM Member

    Is your SERM PHARMA?

    Is your lump GCM?

    Is your "lump" pre-pubertal GCM that has been present for YEARS but U never really bothered to check for such a "change" until you began your AAS run.

    OR is this "lump" really a fibroma, lipoma or even a NORMAL lymph node

    NONE OF WHICH will "change" regardless of cycling or GCM drug therapy.
     
    Zyzż_ likes this.
  17. Zyzż_

    Zyzż_ Member

    thank you for looking out @brutus79 an @Dr JIM I appreciate you taking the time out of your day to share your knowledge 100

    & I watched this video seeking help for troubleshooting gyno idk how well it is but itd be great to have your guys input on it


    Also dr Jim idk what GCM is but about my pact med being pharm grade, they are 100% pharma